07-14-2004, 05:46 AM #1
I just started taking sus 250 and am on my third shot. This time however I forgot to pull the needle back and check for blood. A little came out at the end, is this bad? Any advice or personal experience you know would help.
07-14-2004, 05:50 AM #2Originally Posted by Son Of Khadafi
07-14-2004, 05:50 AM #3
it's bad practice not to pull back yea, but you should be fine, if you'd ghit a vein you should be able to tell, at least i can:| as for blood, a little bit is natural, you're sticking something into your body , you have to expect some blood, or am i wrong?
07-14-2004, 06:22 AM #4
Thanks Map200, i just kind of bugged out when it happened.
07-14-2004, 06:27 AM #5
hey mate, it's cool, you're new to injecting i guess? when i did my first shot i almost fainted lol
i was so ****ing scared of the needle, id never ever done it before
07-14-2004, 06:31 AM #6
07-14-2004, 06:36 AM #7
yeah bro, no worries...just do better next time. I've had blood flowing down my leg before. Talk about being scared...I made it and so will you
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)